Sobre la transformación de Hankel-Schwartz de funciones generalizadas

Jorge J. Betancor

Revista colombiana de matematicas (1990)

  • Volume: 24, Issue: 1-2, page 15-24
  • ISSN: 0034-7426

How to cite

top

Betancor, Jorge J.. "Sobre la transformación de Hankel-Schwartz de funciones generalizadas." Revista colombiana de matematicas 24.1-2 (1990): 15-24. <http://eudml.org/doc/181829>.

@article{Betancor1990,
author = {Betancor, Jorge J.},
journal = {Revista colombiana de matematicas},
keywords = {Hankel-Schwartz transformations; distributions},
language = {spa},
number = {1-2},
pages = {15-24},
title = {Sobre la transformación de Hankel-Schwartz de funciones generalizadas},
url = {http://eudml.org/doc/181829},
volume = {24},
year = {1990},
}

TY - JOUR
AU - Betancor, Jorge J.
TI - Sobre la transformación de Hankel-Schwartz de funciones generalizadas
JO - Revista colombiana de matematicas
PY - 1990
VL - 24
IS - 1-2
SP - 15
EP - 24
LA - spa
KW - Hankel-Schwartz transformations; distributions
UR - http://eudml.org/doc/181829
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.